Jump to content

Search the Community

Showing results for tags 'worsening'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
  • Members only
  • Current events
    • Success stories: Recovery from psychiatric drug withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. Hey guys, Just wondering how normal it is to have 1 or more symptoms progressively get worse and worse as time goes on... It seems the further i am away from my last dose (20 months) the more severe some of my symptoms get. The biggest thing for me is some of the sexual symptoms, the emotional anesthesia, the cognitive problems, and the visual symptoms. They all seem to be increasing, becoming more severe, as time goes on. Now this doesn't necessarily mean that these symptoms dont fluctuate at all for me... Think of it this way, the "typical" progression of withdrawal is somethi
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy